Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``The subgroups of order a power of $ 2$ of the simple quinary orthogonal group in the Galois field of order $ p\sp n=8l\pm3$'' [Trans. Amer. Math. Soc. 5 (1904), no. 1, 1-38; 1500658]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 551
MSC: Primary 20G40; Secondary 20D15
Original Article: Trans. Amer. Math. Soc. 5 (1904), 1-38.
MathSciNet review: 1500468
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40, 20D15

Retrieve articles in all journals with MSC: 20G40, 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500468-8
PII: S 0002-9947(1904)1500468-8
Article copyright: © Copyright 1904 American Mathematical Society